# SDR RAIA201312170001

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 33,404 hours, 31,501 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER DISAGREE EICAS MESSAGE DURING LANDING.  RIGHT GEAR NEVER SHOWED DOWN AND LOCKED, DECLARED EMERGENCY.  MAINTENANCE INSPECTED AND REPLACED BOTH RT GEAR DOWNLOCK PROXIMITY SWITCHES AND PERFORMED GEAR SWING, OPS CHECKED GOOD.
